MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH TRIO¿ HEMOSTATIS INTRODUCER CATH-LOCK¿ INTRODUCER; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH TRIO¿ HEMOSTATIS INTRODUCER CATH-LOCK¿ INTRODUCER; INTRODUCER, CATHETER
Model Number 406962
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
During the paroxysmal supraventricular tachycardia procedure, a blood leak was noted from the hemostasis valve of the white hemostasis valve hub.The introducer was replaced, and the procedure was completed with no adverse consequences to the patient.No additional venipuncture was performed.
 
Additional Manufacturer Narrative
The reported event of a leak could not be confirmed.The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
FAST-CATH TRIO¿ HEMOSTATIS INTRODUCER CATH-LOCK¿ INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key16947725
Report Number3005334138-2023-00209
Device Sequence Number17748189
Product Code DYB
UDI-Device Identifier05414734204040
UDI-Public05414734204040
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K061015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model Number406962
Device Catalogue Number406962
Device Lot Number7603118
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2023
Initial Report FDA Received Date05/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown